MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP 4.5X40MM MODULAR CANNULATED SCREW

GLOBUS MEDICAL, INC. CREO; CREO AMP 4.5X40MM MODULAR CANNULATED SCREW
Model Number 1067.4340
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The two screws placed at t10 were found to be bending at the proximal end of the screw 1-year post-op.At the next follow-up 2-years after the operation, the two screws at t10 were found to be fractured at the proximal end of the screws.The surgeon has decided to not remove the fractured screw shanks as they are embedded in bone.Therefore, the implants were not returned for evaluation.The observed overall risk is low, which does not exceed the observed anticipated risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.Due to the inability to replicate surgical conditions and the forces experienced by the screws post-op, the exact cause of the failure cannot be determined at this time.
 
Event or Problem Description
It was reported that creo amp screws were found broken post operatively. .

Brand Name
CREO
Common Device Name
CREO AMP 4.5X40MM MODULAR CANNULATED SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21413370
Report Number3004142400-2025-00032
Device Sequence Number8317432
Product Code MNH
UDI-Device Identifier00889095023107
UDI-Public00889095023107
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1067.4340
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown